Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2017 (2017), Article ID 2867354, 7 pages
https://doi.org/10.1155/2017/2867354
Research Article

The Structure of Symmetric Solutions of the Matrix Equation over a Principal Ideal Domain

Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, Naukova Str. 3b, L’viv, Ukraine

Correspondence should be addressed to V. M. Prokip

Received 20 June 2017; Accepted 18 September 2017; Published 5 November 2017

Academic Editor: Fatemeh P. Ali Beik

Copyright © 2017 V. M. Prokip. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. M. Prokip, “The Structure of Symmetric Solutions of the Matrix Equation over a Principal Ideal Domain,” International Journal of Analysis, vol. 2017, Article ID 2867354, 7 pages, 2017. doi:10.1155/2017/2867354